Vector optimization: Singularities, regularizations
| Year of publication: |
1998
|
|---|---|
| Authors: | Bofill, Walter Gómez |
| Published in: |
Mathematical Methods of Operations Research. - Springer. - Vol. 47.1998, 3, p. 473-497
|
| Publisher: |
Springer |
| Subject: | Multiobjective Optimization | Parametric Optimization | Singularities | Regularizations |
-
Vector optimization: Singularities, regularizations
Bofill, Walter Gómez, (1998)
-
Complexity of the multiobjective minimum weight minimum stretch spanner problem
Bökler, Fritz, (2024)
-
Das, Partha Protim, (2023)
- More ...
-
A self-concordance property for nonconvex semidefinite programming
Garcés, Rodrigo, (2011)
-
Jaime, Mónica Marcela, (2020)
-
On optimality conditions for nonlinear conic programming
Andreani, Roberto, (2022)
- More ...